# SDR CALA2025080707433

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 96,572 hours, 23,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 411N3306395
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AREA ABOVE CEILING STA 380 APPROX, SUPPORT HAS ELONGATED HOLES.   REMOVED, FABRICATED AND INSTALLED CEILING SUPPORT CHANNEL IAW SRM 51-40-02, DWG 411N3306.
